We introduce the Lebesgue–Hölder–Dini and Lebesgue–Hölder spaces (, and ), and then use a vector-valued Calderón–Zygmund theorem to establish the maximal Lebesgue–Hölder–Dini and Lebesgue–Hölder regularity for a class of parabolic equations. As an application, we obtain the unique strong solvability of the following stochastic differential equation \begin{eqnarray*} X_{s,t}(x)=x+\int\limits_s^tb(r,X_{s,r}(x))dr+W_t-W_{s}, \ \ t\in [s,T], \ x\in ^n, \ s\in [0,T], \end{eqnarray*} for the low regularity growing drift in critical Lebesgue–Hölder–Dini spaces (), where is a -dimensional standard Wiener process. In particular, when we give a partially affirmative answer to a longstanding open problem, which was proposed by Krylov and Röckner for based upon their work ({\em Probab. Theory Relat. Fields 131(2): 154–196, 2005}).

生成讲解博客的中文版本

生成AI智能校验的中文版本